Zeng, Y

< Back to all Authors
Number of items: 2.
Group by: Item type | Date

1 December 2015

Zhang, Y, Shi, Peng ORCID: 0000-0003-2668-7616, Zhu, H, Hu, J and Zeng, Y (2015) Generating chaos for a class of linear switching control systems: A hybrid approach. Journal of The Franklin Institute, 352 (12). 5853 - 5865. ISSN 0016-0032

1 September 2017

Zhang, Y, Shi, Peng ORCID: 0000-0001-8218-586X, Lim, CC, Zhu, H, Hu, J and Zeng, Y (2017) Chaotification of a class of linear switching systems based on a Shilnikov criterion. Journal of the Franklin Institute, 354 (13). 5519 - 5536. ISSN 0016-0032